# SDR SWAA2017112718036

- Difficulty date: November 16, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 37,474 hours, 20,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT LIGHT COVER MISSING.  INSTALLED A COVER IAW AMM.
